Translator Disclaimer
Winter 2019 Topological properties of operations on spaces of differentiable functions
Fernanda Botelho, Holly Renaud
Adv. Oper. Theory 4(1): 305-320 (Winter 2019). DOI: 10.15352/aot.1804-1351

Abstract

‎‎In this paper‎, ‎we consider different notions of openness for the scalar multiplication on sequence spaces and spaces of continuous functions‎. ‎We apply existing techniques to derive weak openness of multiplication on spaces of differentiable functions‎, ‎endowed with a large collection of quasi-algebra norms‎.

Citation

Download Citation

Fernanda Botelho. Holly Renaud. "Topological properties of operations on spaces of differentiable functions." Adv. Oper. Theory 4 (1) 305 - 320, Winter 2019. https://doi.org/10.15352/aot.1804-1351

Information

Received: 24 April 2018; Accepted: 24 September 2018; Published: Winter 2019
First available in Project Euclid: 29 September 2018

zbMATH: 06946456
MathSciNet: MR3862623
Digital Object Identifier: 10.15352/aot.1804-1351

Subjects:
Primary: 46B20
Secondary: ‎46E15

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • Winter 2019
Back to Top